MathSciNet Relay Station
MathSciNet bibliographic data
MR2319690 (2008e:35008) 35A30 (35K57)
Nikitin, A. G. Group classification of systems of non-linear reaction-diffusion equations with general diffusion matrix. II. Generalized Turing systems. J. Math. Anal. Appl. 332 (2007), no. 1, 666–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement